# SDR UALA2008111305786

- Difficulty date: September 16, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 50,882 hours, 7,510 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 1833KTU01
- Condition: Faulty
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

RECEIVED UNBALANCED FUEL EICAS TWICE WITH FAULTY R FUEL QUANTITY.  REPLACED LEFT CTR TANK PROBE NR 2.
